Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

Numerical stability of a one-evaluation predictor-corrector algorithm for numerical solution of ordinary differential equations


Authors: R. W. Klopfenstein and R. S. Millman
Journal: Math. Comp. 22 (1968), 557-564
MSC: Primary 65.61
MathSciNet review: 0226865
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.61

Retrieve articles in all journals with MSC: 65.61


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1968-0226865-4
Article copyright: © Copyright 1968 American Mathematical Society